@book{macmahon, author = {MacMahon, Percy A.}, note = {Originally published in two volumes by Cambridge University Press, 1915--1916}, pages = {xix+302+xix+340}, publisher = {Chelsea Publishing Co., New York}, series = {Two volumes (bound as one)}, title = {Combinatory {A}nalysis}, year = {1960}, } @article{Gessel1993, author = {I. Gessel and C. Reutenauer}, journal = {J. Combin. Theory Ser. A}, number = {2}, pages = {189--215}, title = {Counting permutations with given cycle structure and descent set}, volume = {64}, year = {1993}, } @article{Gessel1984, author = {I. Gessel}, journal = {Contemp. Math.}, pages = {289--317}, title = {Multipartite {$P$}-partitions and inner products of skew {S}chur functions}, volume = {34}, year = {1984}, timestamp = {2017.02.09}, } @article{Fulman1998, author = {J. Fulman}, journal = {J. Combin. Theory Ser. A}, number = {2}, pages = {171--180}, title = {The distribution of descents in fixed conjugacy classes of the symmetric groups}, volume = {84}, year = {1998}, doi = {10.1006/jcta.1998.2893}, } @misc{Gessel, author = {I. Gessel and Y. Zhuang}, note={Preprint.}, eprint={2001.00654}, title = {Plethystic formulas for permutation enumeration}, year = {2020}, } @book{Stanley2001, author = {R. Stanley}, publisher = {Cambridge University Press}, title = {Enumerative {C}ombinatorics, Vol. 2}, year = {2001}, timestamp = {2014.07.08}, } @article{Loehr2011, author = {N. Loehr and J. Remmel}, journal = {J. Algebraic Combin.}, number = {2}, pages = {163--198}, title = {A computational and combinatorial expos\'{e} of plethystic calculus}, volume = {33}, year = {2011}, doi = {10.1007/s10801-010-0238-4}, } @article{Zhuang2017, author = {Y. Zhuang}, journal = {Adv. in Appl. Math.}, pages = {86-144}, title = {Eulerian polynomials and descent statistics}, volume = {90}, year = {2017}, timestamp = {2017.01.12}, } @article{Desarmenien1985, author = {J. D\'{e}sarm\'{e}nien and D. Foata}, journal = {Bull. Soc. Math. France}, number = {1}, pages = {3--22}, title = {Fonctions sym\'{e}triques et s\'{e}ries hyperg\'{e}om\'{e}triques basiques multivari\'{e}es}, volume = {113}, year = {1985}, url = {http://www.numdam.org/item?id=BSMF_1985__113__3_0}, } @article{Diaconis2013, author = {P. Diaconis and J. Fulman and S. Holmes}, journal = {Ann. Appl. Probab.}, number = {4}, pages = {1692--1720}, title = {Analysis of casino shelf shuffling machines}, volume = {23}, year = {2013}, doi = {10.1214/12-aap884}, } @misc{Fulman2019, author = {J. Fulman and G. Kim and S. Lee}, eprint={1902.00978}, title = {Central limit theorem for peaks of a random permutation in a fixed conjugacy class of ${S}_n$}, year = {2019}, }